Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Thanks for your advice... You where right!
Sep 6, 2001

Hello again Dr. Bob,

On 28 July I asked you about my doctor prescribing Proleukin for fatigue. You gave me some great advice that day... 1. asked me if i was seeing a HIV specialist. 2. asked about my diet. 3. you asked about my excercise. 4. suggested it could be some undetected opportunistic infection. 5. suggested i seek some form of counseling.

Well, I went to another Hiv specialist and guess what? 1. i was diagnosed with MAC at the same time I was diagnosed with HIV, 10 months ago, (never mentioned or treated) 2. I was diagnosed with low tetesterone. 3. My diet needed improvement. 4. I wasn't getting enough excersise.

My new Doctor is treating the MAC (she was surprised that the ex-doctor didn't see it in the lab results)

She is making me stop for work for 1 month to get my health back, begin excercising and get my head on straight.

I start treatment for low tetesterone next week.

I have a much greater report with my new (smarter doctor), so i would encourage anyone who soesn't have a good report with your doctor to look around for another one.

But most of all, I wanted to THANK YOU FOR YOUR GREAT ADVICE!!!

THANKS, TIRED AND POOR (GETTING BETTER EVERY DAY)

Response from Dr. Frascino

Dear Tired and Poor (Getting Better Every Day),

Wonderful news! Thanks for writing back with your follow-up report. I'll post your response on the Treatment Forum as well in hopes that others will find your story motivating and enlightening! By the way, did you check your ex-doctor's credentials? Perhaps his medical degree came in the mail from Sally Struthers.

Best of luck on your road back to better health and remember, we are all in this together.

Dr. Bob



Previous
Q's on ARS Fatigue
Next
Thalassemia response

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement